Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the resolution of certain graded algebras


Authors: M. P. Cavaliere, M. E. Rossi and G. Valla
Journal: Trans. Amer. Math. Soc. 337 (1993), 389-409
MSC: Primary 13D02; Secondary 14M99
MathSciNet review: 1110573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A = R/I$ be a graded algebra over the polynomial ring $ R = k[{X_0}, \ldots ,{X_n}]$. Some properties of the numerical invariants in a minimal free resolution of $ A$ are discussed in the case $ A$ is a "Short Graded Algebra". When $ A$ is the homogeneous coordinate ring of a set of points in generic position in the projective space, several result are obtained on the line traced by some conjectures proposed by Green and Lazarsfeld in [GL] and Lorenzini in [L1]


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13D02, 14M99

Retrieve articles in all journals with MSC: 13D02, 14M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1110573-2
PII: S 0002-9947(1993)1110573-2
Keywords: Resolutions of graded algebras, Koszul complex, points in generic position, minimal resolution conjecture, Green and Lazarsfeld conjecture
Article copyright: © Copyright 1993 American Mathematical Society